# SDR SWIA200819319

- Difficulty date: March 1, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 14,079 hours, 12,134 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen System
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B

## Discrepancy

FLT 5949 - RECEIVED "CABIN ALT" WARNING MESSAGE AND O2 MASKS DEPLOYED.  REPLACED RIGHT PRSOV, REPLACED O2 GENERATORS AND REPACKED O2 MASKS IAW CRJ MM 35-12-00.  OPS CHECK GOOD.
